MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT281418
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: plc201200/11086813, udi: (b)(4).The imaging evaluation performed by a clinical imaging specialist showed the following: there are 2 radiographic jpeg images and a post-implantation cta dated 4/15/2026 available for evaluation.The length from the right renal artery (lowest renal)) to the tip of the implanted device appears to be 22mm, by centerline.The length from the rra to the circumferential proximal end of the implanted device appears to be 31.4mm ¿ 34.5mm.(centerline (avg) length ¿ maximum length) (these findings do not demonstrate the historical proximal device landing zone per ifu.) proximal diameters within the 15mm of abdominal aorta distal to the rra appear to range from 26.6mm ¿ 30.5mm, by average diameter.(27.2mm ¿ 31.4mm, by max diameter) these diameters align with the fsa annotated 3d images starting on page 9.The device implanted treats diameters ranging from 24mm ¿ 26mm, suggesting the size of the aorta has changed.There appears to be significant thrombus within this 15mm of aorta and throughout the abdominal aorta.These findings suggest disease progression since the gore® excluder® aaa endoprosthesis was implanted in 2013.These findings also suggest distal device migration since 2013, as per the description summary.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment of for an unknown etiology and was implanted with gore® excluder® aaa endoprosthesis devices.The patient tolerated the procedure.On (b)(6) 2026, the patient underwent computed tomography which determined distal migration of the devices (distance unknown).On (b)(6) 2026 the patient undersent reintervention and two gore® excluder® conformable aortic extender devices and a gore® excluder® aaa endoprosthesis were implanted along with endo anchors to restore coverage up to the renal arteries.The device migration is attributed to disease progression and thrombus identied by the images provided.The patient tolerated the procedure with good results.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25165299
Report Number2017233-2026-07495
Device Sequence Number21493596
Product Code MIH
UDI-Device Identifier00733132610730
UDI-Public(01)00733132610730(17)160831
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue NumberRMT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age84 YR
Patient SexMale